With exercise and weight loss, my BP has significantly decreased, so doctor took me off Benicar. I am monitoring my BP daily, so far so good, but I am experiencing much increased back pain on my right side
19 Aug 2011
How long has it been since stopping Benecar? Muscle pain and back pain are side effects of this medication but having this pain occur after you are off it doesnt make sense. Personally, I would consider other things to be causing this pain - a muscle strain, pulled muscle, disc problems, etc. Sounds like you need to visit your primare care physician - perhaps going to physical therapy will help to alleviate the pain - whatever the source. Best wishes -
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If HBP, if allergic to sulfa drugs. can't take enalapril and benicar, what would you recommend 2 try
Mom is not having success with benicar because of the dizziness and I know that a problem with most HBP meds. She experiences abdominal pain most ...
1 answer • 21 Nov 2009
I've been taking Benicar HCT for about a week and have found that while doing step exercises my hips and spine ache so badly I have to stop. ...
1 answer • 3 Mar 2010
I broke out with red spots on both arms. Doctor doesnot believe it is from the medication. I can smell the benicar come out of my pores. I was ...
1 answer • 18 Nov 2010
i take benicar at night and i wake up with a head ache (mild hangover) and i dont drink
1 answer • 3 Jul 2013
... weakness and calf pain. I told my doc about this and she did a dopler study of my legs but it seemed to start when I started the Benicar. I have ...
1 answer • 6 Jun 2014